# SDR 06FDEA04344

- Difficulty date: December 27, 2006
- Submitted: January 11, 2007
- Operation: Air carrier
- Aircraft: N413FE
- Make and model: Airbus A310-203
- Aircraft serial: 397
- Aircraft time: 31,911 hours, 22,168 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Misrepaired
- Location: Nr 2 Slat
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PREVIOUS FLUSH REPAIR FOUND LOCATED ON LEADING EDGE OF NR 2 SLAT BETWEEN SLAT TRACKS 6-7, WS 1057 AND RIB 17.  REPAIR REQUIRES EVALUATION FOR MAJOR MINOR DETERMINATION AND IF THE REPAIR WAS ACCOMPLISHED USING FAA APPROVED DATA.  EXISTING REPAIR EVALUATED AND FOUND NOT CONFORM TO SRM AND NEW REPAIR PER SRM 57-43-11 FIG 202 SHEET 12.  REPAIR EVALUATED PER GMM 6-2-100 AND CLASSIFIED AS "MAJOR".
